# SDR UPS08853004

- Difficulty date: July 29, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, TWO MOUNT TABS SHEARED THRU ATTACH RIVETS FOR INTERCOSTAL IN COCKPIT SUBFLOOR STA 8 TO -12 BL 0.  FABRICATED AND INSTALLED 2EA REPAIR DOUBLER IAW SRM 53-02-00 FIG 1B 51-1-21.
